# SDR AALA202201071704

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A300*
- Aircraft serial: 6264
- Aircraft time: 24,034 hours, 9,519 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Loose
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO 80 KNOTS, RIGHT ENGINE OVER TEMPERATURE, TAKEOFF ABORTED, RETURNED TO GATE. **SUPPLEMENTAL REPORT FOR AALA202201051704: REPLACED LOOSE #2 ENGINE LEFT HAND AFT THERMOCOUPLE (AALA202201051704) PER AMM 77-21-15; REPLACED BLEED VALVE 7C (AALA202201079833) AND BLEED VALVE 7C SOLENOID (AALA202201078858) PER JOB CARD 26T40075003; REPLACED EEC (AALA202201071243) PER JOB CARD 26L40073002. ACCOMPLISHED SATISFACTORY ENGINE HIGH POWER ASSURANCE RUNS.** (CLOSED)
